Translator Disclaimer
December, 1988 A Bayesian Bootstrap for a Finite Population
Albert Y. Lo
Ann. Statist. 16(4): 1684-1695 (December, 1988). DOI: 10.1214/aos/1176351061

Abstract

A Bayesian bootstrap for a finite population is introduced; its small-sample distributional properties are discussed and compared with those of the frequentist bootstrap for a finite population. It is also shown that the two are first-order asymptotically equivalent.

Citation

Download Citation

Albert Y. Lo. "A Bayesian Bootstrap for a Finite Population." Ann. Statist. 16 (4) 1684 - 1695, December, 1988. https://doi.org/10.1214/aos/1176351061

Information

Published: December, 1988
First available in Project Euclid: 12 April 2007

zbMATH: 0691.62005
MathSciNet: MR964946
Digital Object Identifier: 10.1214/aos/1176351061

Subjects:
Primary: 62A15

Rights: Copyright © 1988 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.16 • No. 4 • December, 1988
Back to Top